MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS BABY PAC; VENTILATOR, CONTINUOUS, FACILITY USE

ST PAUL PNEUPAC VENTILATORS BABY PAC; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 150003
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was recorded that pm and alarm will not sound even with new battery.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Additional information was received.Event date provided.Event occured in a hospital.
 
Additional Manufacturer Narrative
Other text: d4: udi updated - (b)(6).H6: evaluation codes updated.Device evaluation: one device was received.A visual inspection found that the exhalation diaphragm is missing.During the functional testing, it was found that the recommended service was due, but the alarm power issue could not be duplicated.The cause of the issue was found to be that routine maintenance was needed.An mri compatible battery, sintered filters, washers, o rings and the missing exhalation diaphragm were replaced.Product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a dhr review was not performed.Service history review identified this device has not been in for service previously.For all enquiries or follow-up questions related to the record, do not use (b)(6) located in sections g.1., please direct those to the following: (b)(6).

Brand Name
PNEUPAC VENTILATORS BABY PAC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17847789
Report Number3012307300-2023-09449
Device Sequence Number11840461
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150003
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer10/25/2023
04/10/2024
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date11/16/2023
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown